RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Transform. Groups, 2014, Volume 19, Issue 2, Pages 549–568 (Mi trgr3)  

On infinite dimensional algebraic transformation groups

V. L. Popovab

a Steklov Mathematical Institute, Russian Academy of Sciences, Gubkina 8, Moscow 119991, Russia
b National Research University Higher School of Economics, Myasnitskaya 20, Moscow 101000, Russia

Abstract: We explore orbits, rational invariant functions, and quotients of the natural actions of connected, not necessarily finite dimensional subgroups of the automorphism groups of irreducible algebraic varieties. The applications of the results obtained are given.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00160_
Ministry of Education and Science of the Russian Federation NX-2998.2014.1
Russian Academy of Sciences - Federal Agency for Scientific Organizations 1OM
Supported by grants RFFI 14-01-00160, NX2998.2014.1, and the granting program Contemporary Problems of Theoretical Mathematics of the Mathematics Branch of the Russian Academy of Sciences.


DOI: https://doi.org/10.1007/s00031-014-9264-y


Bibliographic databases:

Document Type: Article
Received: 21.12.2013
Accepted:04.03.2014
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/trgr3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019